# SDR CA061120007

- Difficulty date: November 17, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 3,862 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 350A35105901
- Condition: Cracked
- Location: M/R Driveshaft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 1000 HR INSPECTION DISC COUPLING FOUND CRACKED.
